# SDR ASOA201705091559

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 23,116 hours, 15,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FS 333 CORRODED, STR 26R. REMOVED AND REPLACED STRINGER SPLICE AT FS 333 26R. PER SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. P/N-SH670-32429-4. DRAWING SH670-32429.
